# SDR 20010306AP001

- Difficulty date: January 12, 2001
- Submitted: January 12, 2001
- Operation: General aviation
- Aircraft: N81573
- Make and model: Piper PA-32-301T
- Aircraft serial: 328024004
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 67700322
- Condition: Leaking
- Location: Baggage Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG FUEL ODOR IN CABIN. INVESTIGATION REVEALED FUEL LEAKING FROM FLARELESS FITTING SLEEVE AT BULKHEAD FITTING AFT OF FIREWALL BELOW THE NOSE BAGGAGE AREA FLOOR. FUEL WAS CARRIED BACK INTO THE CABIN AREA INSIDE THE PLASTIC CHAFF SLEEVE COVERING THE LINE. THE PLASTIC CHAFF COVER WAS SPLIT IN THE CABIN AREA AND FUEL DRIPPED BEHIND THE SIDE PANEL. REPLACED LINE ASSEMBLY. SUSPECT FLARELESS FITTING SLEEVE BECAME LOOSE DUE TO VIBRATION AND AGE.
